Fosamax has long been the drug prescribed for osteoporosis. However, it’s now being linked to some huge bone issues. Recently, this high profile drug has been accused of causing femur fractures. In other cases, it was prosecuted for causing jaw issues. Although the FDA has rejected the claims due to Femur fractures, this should still be a red light for consumers.
The FDA said that, although its review of the data did not show a clear connection between bisphosphonates and atypical subtrochanteric femur fractures, the agency is working closely with outside experts to gain more insight into the issue.
Although the FDA has rejected these claims, they do say that patients should be aware of the “risks” and possible side affects. So, here’s the real question… if you are taking bisphosponates, would you continue taking this medication even with all the negative side affects?? Does the positive out weigh the negative? Don’t forget to check our site regularly, bone density can be increased with weight bearing activity 😉
Leave a Reply